# SDR AALA961669

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 68064043
- Condition: Defective
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - FLT 174 - AFTER TAKEOFF RDU, FUMES SIMILAR TO ELECTRICAL OVERHEATING ODOR NOTED THROUGHOUT AIRCRAFT.  ODOR BEGAN DISSIPATING ON CLIMB-OUT, BUT INCREASED DURING DESCENT TO RDU.  AIRCRAFT LANDED RDU WITHOUT FURTHER INCIDENT.  ACCOMPLISHED ENGINE RUN-UP AND NOTED FUMES COMING FROM RIGHT PACK.  RIGHT PACK PLACARDED 'DO NOT OPERATE'.  AIRCRAFT MAINTENANCE FERRY RDU/AFW LANDED WITHOUT INCIDENT.  REPLACED ACM, BOTH HEAT EXCHANGERS, CATALYTIC CONVERTER AND REMOVED, CLEANED, AND REINSTALLED PNEUMATIC DUCTS IN RIGHT PACK BAY.  ACCOMPLISHED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
